# SDR GTIA2017061601981

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 20,319 hours, 9,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG WET SOCK ODOR,  DECONTAMINATION PERFORMED IAW AMM 21-00-00.  REACTIVATED THE NR 2 PACK IAW AMM 21-51-00.
